# SDR DALA2016060704392

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT SIDE OF RUDDER SKIN PANEL, LOWER SECTION.  SM, CARD 5, ZONE 370. DAMAGED AREA WAS REPAIRED IAW SRM 51-70-13 R1.
